MAUDE Adverse Event Report: Integra MicroFrance S.A.S. SCISSORS INSERT CEV605-1 350MM DIA 5MM; Microfrance Instruments

Integra MicroFrance S.A.S. SCISSORS INSERT CEV605-1 350MM DIA 5MM; Microfrance Instruments
Catalog Number CEV605-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported that during a robot-assisted left segmental ureterectomy, the laparoscopic scissors broke inside the operative cavity.They were removed through the trocar without any difficulty; however, it is impossible to determine whether a metallic fragment of the scissors remained within the surgical site.The proper functioning of the scissors had been verified immediately preoperatively by the scrub nurse.Visual inspection of the abdominal cavity did not reveal any lesions; however, an infectious risk must be taken into consideration if a metallic fragment remained in the abdomen.The instrument was removed from the surgical field; upon inspection, a missing component was identified at the tip of the scissors and reported.The abdominal cavity was irrigated and suctioned, followed by a meticulous visual inspection of the surgical site.No injury, death, or surgical delay was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
SCISSORS INSERT CEV605-1 350MM DIA 5MM
Common Device Name
Microfrance Instruments
Manufacturer (Section D)
Integra MicroFrance S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
Integra MicroFrance S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50477678
Report Number3003249645-2026-00034
Device Sequence Number10112462
Product Code GEI
UDI-Device Identifier10381780094159
UDI-Public10381780094159
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue NumberCEV605-1
Device Lot Number6385843
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/27/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown